Équation de Monge-Ampère relative à une métrique riemannienne

A. Atallah; C. Zuily

Séminaire Équations aux dérivées partielles (Polytechnique) (1994-1995)

  • page 1-13

How to cite


Atallah, A., and Zuily, C.. "Équation de Monge-Ampère relative à une métrique riemannienne." Séminaire Équations aux dérivées partielles (Polytechnique) (1994-1995): 1-13. <http://eudml.org/doc/112114>.

author = {Atallah, A., Zuily, C.},
journal = {Séminaire Équations aux dérivées partielles (Polytechnique)},
language = {fre},
pages = {1-13},
publisher = {Ecole Polytechnique, Centre de Mathématiques},
title = {Équation de Monge-Ampère relative à une métrique riemannienne},
url = {http://eudml.org/doc/112114},
year = {1994-1995},

AU - Atallah, A.
AU - Zuily, C.
TI - Équation de Monge-Ampère relative à une métrique riemannienne
JO - Séminaire Équations aux dérivées partielles (Polytechnique)
PY - 1994-1995
PB - Ecole Polytechnique, Centre de Mathématiques
SP - 1
EP - 13
LA - fre
UR - http://eudml.org/doc/112114
ER -


  1. [A] Atallah: Problème de Dirichlet pour des équations de Monge-Ampère réelles relatives à des métriques Riemanniennes, à paraître. Zbl0860.35033
  2. [CNS] Caffarelli, Nirenberg, Spruck: The Dirichlet problem for non linear second order elliptic equations I, Comm. Pure Appl. Math.37, (1984), 369-402. Zbl0598.35047MR739925
  3. [C] Corona: Monge-Ampère equations on convex regions of the plane, Comm. in PDE, 16, (1), (1991), 43-57. Zbl0736.35041MR1096833
  4. [E] Evans: Classical solutions of fully non linear convex second order elliptic equations, Comm. Pure Appl. Math.25, (1982), 333-363. Zbl0469.35022
  5. [G-S] Guan-Spruck: Boundary value problems on Sn for surfaces of constant Gauss curvature, Annals of Math.138, (1993), 601-624. Zbl0840.53046MR1247995
  6. [GT] Gilbarg-Trudinger: Elliptic partial différential equations of second order, Springer-Verlag1983. Zbl0562.35001MR737190
  7. [K] Krylov: Boundedly non homogeneous elliptic and parabolic equations, Math. USSR Izvestia, Vol. 22 n°1, (1984), 67-97. Zbl0578.35024
  8. [H] Hong: Dirichlet problems for general Monge-Ampère equations, Math Zeits209, (1992) 289-306. Zbl0771.35020MR1147819

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.